EconPapers    
Economics at your fingertips  
 

Uniform convergence of weighted sums of non and semiparametric residuals for estimation and testing

Juan Carlos Escanciano (), David Jacho-Chávez () and Arthur Lewbel ()

Journal of Econometrics, 2014, vol. 178, issue P3, 426-443

Abstract: A new uniform expansion is introduced for sums of weighted kernel-based regression residuals from nonparametric or semiparametric models. This expansion is useful for deriving asymptotic properties of semiparametric estimators and test statistics with data-dependent bandwidths, random trimming, and estimated efficiency weights. Provided examples include a new estimator for a binary choice model with selection and an associated directional test for specification of this model’s average structural function. An appendix contains new results on uniform rates for kernel estimators and primitive sufficient conditions for high level assumptions commonly used in semiparametric estimation.

Keywords: Semiparametric regression; Semiparametric residuals; Nonparametric residuals; Uniform-in-bandwidth; Sample selection models; Empirical process theory; Limited dependent variables (search for similar items in EconPapers)
JEL-codes: C13 C14 C21 D24 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407613001462
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Uniform Convergence of Weighted Sums of Non- and Semi-parametric Residuals for Estimation and Testing (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:178:y:2014:i:p3:p:426-443

DOI: 10.1016/j.jeconom.2013.06.004

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-04-12
Handle: RePEc:eee:econom:v:178:y:2014:i:p3:p:426-443